# SDR MASA2012081635042

- Difficulty date: August 16, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,014 hours, 33,126 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Clamp
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MASSIVE FUEL LEAK IN FLIGHT.  FOUND FUEL LINE DISCONNECTED WHICH WAS CAUSED BY DAMAGED RIGHT FUEL TO PRESSURE BOX CLAMP.  MX REPLACED CLAMP.
